DSpace
 

S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/952

Title: V ect(S1) Action on Pseudodifferential Symbols on S1 and (Noncommutative) Hydrodynamic Type Systems
Authors: GUHA, Partha
Issue Date: 2006
Publisher: Journal of Nonlinear Mathematical Physics
Citation: Partha Guha, V ect(S1) Action on Pseudodifferential Symbols on S1 and (Noncommutative) Hydrodynamic Type Systems, Journal of Nonlinear Mathematical Physics 13, Number 4, 549–565 (2006).
URI: http://hdl.handle.net/123456789/952
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
V ect(S1) Action on.pdf226.44 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback